# SDR DALA2016101207189

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE ACTIVATION CABLE SUPPORT INTERCOSTAL IS OUT OF POSITION AT AFT END BS 1510.   REPLACED THE INTERCOSTAL IAW DWG 9917701. TREATED AND PRIMED IAW SRM 51-10-03.
